# SDR 95ZZZX5497

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 414144001
- Condition: Pitted
- Location: Engine
- Part time: 831 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING OUTER RACE HAS EXCESSIVE PITTING.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
